He thought it may be reacting negatively with my 120 mg dose of Geodon. I don't agree. At 40 mg, I am one big mess of anxiety. I mean I'm a total wreck. I've heard that weaning off Prozac can be a nightmare. I upped myself back up to 80 mg because I was so much worse on 40 mg than 80 mg. Has anyone else had negative affects weaning off of Prozac?
Hi i've taken prozac in the past for several years, and luckily for me i came off easily but i was only taking 20mg.
I think it is really important that you go back to your Dr or if you have lost faith in him, see someone else for a second opinion.
Your Dr has a responsibility for your care and best interests, and if you are in a state because of this he must listen to your concerns and try to help.
I hope things get better!
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 10 answers
Posted 6 Dec 2012 • 22 answers
Posted 26 Jun 2013 • 3 answers
Zoloft - Having some issues with worry, stress, anxiety, pmdd, my doctor prescribed Prozac. A friend
Posted 17 Jan 2014 • 1 answer
Posted 17 days ago • 2 answers